# SDR AALA202312138774

- Difficulty date: December 12, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 61,384 hours, 25,602 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 4NS0472060P1
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS AT SEATS ROW 9C TO 15C INOPERATIVE. FOUND SEAT-TO-SEAT CABLE ASSEMBLY (4NS047-2060 P1) DISCONNECTED. RECONNECTED CABLE AT SEAT 9ABC OF M2287. PERFORMED EMERGENCY LIGHT OPERATIONAL TEST PER AMM 33-51-00. OPERATIONAL CHECK NORMAL.
